default-icon
High Fever after Lipaglyn
Hello Doctor, My father yesterday took Lipaglyn (4mg) for high cholesterol as prescribed by the doctor. After that, he is having high fever (102°F), body pain and throat irritation. We have administered medicine Dolo as anti-pyretic last evening which brought the fever down to 100.5°F but today morning its again risen to 101.5°F, again we have given Dolo tablet. Please guide how to proceed further as no doctors available due to it being a Sunday.
2683 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult a doctor who can examine you and advise accordingly since it is difficult to advise without examining.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.